Trans 4-AD and the prostate

  1. Lightbulb Trans 4-AD and the prostate

    I know this sounds really strange but I have had pain in my testes before from using trans 4-AD. I assumed this was from the 4-AD aggravation my prostate. I just started a new 4-AD with Poscar cycle a week and half ago and a couple days ago my testes started to hurt again. I tried to think of a way stop this pain. The only thing I could think of was I had been applying the gel to my upper thighs and stomach. Because the application area is so close to my prostate I wondered what would happen if I applied the lotion to my upper body. I started applying the gel to my upper body last night and as of today all the discomfort is gone.
    I am switching to trans test her soon, I think Poscar will work better with test then 4-AD. I hear 4-Ad itself aggregates the prostate.

  2. your prostate is closer to your anus than your testes. Most common signs of inflamation are constant urge to urinate and "dribbles" after urination. Teste pain is serrious, you should see your doctor to rule out any problems like epididimitis, cancer, etc.


  3. Its gone now. Only has happened while I'm on 4-AD on other time. Allways has quit when I stopped the 4-AD.

  4. you may have had blueballs from the 4ad given you the good ole' wood everytime some fine ass walked by.

  5. I just went to the strip bar and they hurt again. It might be blue balls.

  6. I know how to make it stop.
  7. Unhappy

    Rub'n one out dosen't help. I switched to Nor-Doil and that seems to work.


Similar Forum Threads

  1. Tren and the prostate
    By pudzian2 in forum Anabolics
    Replies: 0
    Last Post: 02-23-2008, 06:23 PM
  2. Video about TRT and the Prostate
    By ECTOmorph in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 10-24-2007, 06:37 PM
  3. natural test and the prostate
    By preston25 in forum Supplement Logs
    Replies: 1
    Last Post: 05-23-2007, 04:30 PM
Log in
Log in